# SDR USAA920080837

- Difficulty date: April 2, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,893 hours, 42,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399A
- Part serial: 385
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C22 CHECK - NR 3 SLAT HAS 3 EACH CRACKS STARTING FROM RIVET HEADS ON LOWER SURFACE TRAILING EDGE.  INSTALLED REPAIR IAW SRM 57-43-01-2 R6 AND 51-40-02.
